Jump to content
CrazyBoards.org

Recommended Posts

I've taken Lithium for about 18 months and have had a very fine tremor during that time, if at all. I started taking Lamictal 4 months ago and since then my tremor has been more pronounced, along with some whole body trembling.

It doesn't bother me so much until it becomes evident to others when I'm working.

It doesn't seem to highlight anything when checked on drug interaction tools.

Anyone else find this while taking these 2 meds?

Thanks ;)

Link to comment
Share on other sites

Yes, this has been my cocktail for about 18 months now.

My strategies:

- Get enough sleep. my tremors are worse when tired

- Dont' drink too much caffiene

- Don't get nervous or stressed ;)

- Stay well hydrated

- I add a little extra salt to my meals

- Pdoc gave me Metoprolol, a beta blocker to calm tremors. Has minimal side effects. Inderal is probably more common, but I have asthma, which metoprolol is supposed to be better with.

Hope that helps.

a.m.

Link to comment
Share on other sites

Me too, though I had assumed the Abilify and not the Lamictal was making the tremors worse. Now I have a new culprit.

Do you take your lithium all at once? I take mine at bedtime, and notice that my tremors are worse in the morning. It's possible that twice or three-times daily dosing would even them out.

sg

Link to comment
Share on other sites

Thanks for the tips a.m I know stress worsens my tremor....less stress....less stress..... B)

And I could drink more water too.

sg, I take my Lithium in a split dose morning & night. If anything, I'd say my tremor is worse mid-morning.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...